# SDR SWIA200921649

- Difficulty date: May 11, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 19,223 hours, 16,668 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

FLT 6101 - NR 1 ENGINE OVERTEMP.  ACCOMPLISHED COMPRESSOR WASH.
